# SDR AALA201708019033

- Difficulty date: July 31, 2017
- Submitted: August 3, 2017
- Operation: Air carrier
- Aircraft: N933AN
- Make and model: Boeing 737823
- Aircraft serial: 30080
- Aircraft time: 51,652 hours, 21,036 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Condition: Defective
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS GROUNDED.  SLIDE APPEARS TO BE COMING OUT OF THE BOTTOM OF THE HOUSING AT THE FORWARD ENTRY DOOR WHEN ARMED.  REMOVED AND REPLACED FORWARD ENTRY DOOR SLIDE PACK, IAW AMM 25-66-01.
